# SDR ASOA202004027033

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145
- Aircraft serial: 518
- Aircraft time: 42,461 hours, 32,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT-OUT SILL HAS CORROSION. REMOVED AND REPLACED CARGO DOOR CUT-OUT SILL. AIRCRAFT STILL IN C CHECK.
